American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] John Ryan. Cauchy-Green type formulae in Clifford analysis . Trans. Amer. Math. Soc. 347 (1995) 1331-1341. MR 1249888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ian M. Musson. Rings of differential operators on invariant rings of tori . Trans. Amer. Math. Soc. 303 (1987) 805-827. MR 902799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hyeong In Choi. Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds . Trans. Amer. Math. Soc. 281 (1984) 691-716. MR 722769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lawrence Corwin. Criteria for solvability of left invariant operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 53-72. MR 712249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Scott Wolpert. The eigenvalue spectrum as moduli for flat tori . Trans. Amer. Math. Soc. 244 (1978) 313-321. MR 0514879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jeffrey H. Albert. Generic properties of eigenfunctions of elliptic partial differential operators . Trans. Amer. Math. Soc. 238 (1978) 341-354. MR 0471000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Burton Randol. On the asymptotic distribution of closed geodesics on compact Riemann surfaces . Trans. Amer. Math. Soc. 233 (1977) 241-247. MR 0482582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter B. Gilkey. Spectral geometry of symmetric spaces . Trans. Amer. Math. Soc. 225 (1977) 341-353. MR 0423258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mark A. Pinsky. Isotropic transport process on a Riemannian manifold . Trans. Amer. Math. Soc. 218 (1976) 353-360. MR 0402957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Burton Randol. On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces . Trans. Amer. Math. Soc. 201 (1975) 241-246. MR 0369286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. C. Zachmanoglou. Solutions of partial differential equations with support on leaves of associated foliations . Trans. Amer. Math. Soc. 180 (1973) 415-421. MR 0320565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. M. Priestley. $C\sp{2}$-preserving strongly continuous Markovian semigroups . Trans. Amer. Math. Soc. 180 (1973) 359-365. MR 0324481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1